# SDR UALA2011071303498

- Difficulty date: July 12, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1120-1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM WEB AT STA 1120 - 1140. MAJOR REPAIR ACCOMLISHED: REMOVED WEB AND FABRICATED A REPLACEMENT.   TREATED, PRIMED AND TOPCOATED AND INSTALLED NEW WEB IAW SRM.
